It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I've heard that the Adderall xr causes the achy feeling and the crash when it wears off. I am taking the regular Adderall twice a day and haven't had those problems. Just sometimes a little jittery sometimes when it first kicks in... The first few days I took it I felt a little disconnected but my mind seems much clearer than ever now and thus far no crash in the evenings. You may want to check into switching. I also had a lot of problems with anxiety and basically being so tense the doctor said it was like I was in self defense mode all the time. He said that I have a mild case of Bi-Polar disorder and started me on Lamictal. The two together have helped a lot. There will always be ups and downs unfortunately though. Good Luck!





All times are GMT -7. The time now is 05:16 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!